Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Loss of vision due to cataract. On treatment for lung cancer. Surgery for cataract advisable?

my sister 64 years old ,she has cataract ,but she on treatment her lung cancer with geftinate 250 mg per day, now she lost her vision completly, could she have operation for the cataract Thanks alot thanks anyway, we are the poor living in vietnam
Asked On : Wed, 3 Apr 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Ophthalmologist 's  Response
Geftinate causes vision related complications sometimes so your sister needs a full eye exam including retina evaluation to make sure the cataract is responsible for loss of vision. If that is so and if the vision loss is severe, she should consider cataract surgery since the quality of life will improve. Surgery is performed under local anaesthesia or topical with only drops instilled in the eye. Make sure you tell your eye surgeon about the medical history since some drugs may interact with geftinate.
Answered: Mon, 8 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor